| Catalog Number |
8267.VIT23 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident occurred during surgery, vitrotome produced air bubbles which leads infection to patient which is a serious harm, hence concluded as reportable.The investigation showed that the cap was not fixed straight on the body, therefore the seal between the rubber ring ande inner knife can not be garanteed to be closed.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.This complaint is confirmed.This complaint has now been closed.
Event or Problem Description
A hospital in (b)(6) has reported the following incident to the distributor: during operation with (b)(6), lots of air bubble came out from the cutter.All information has been disclosed.